# SDR SWAA2021081202925

- Difficulty date: July 22, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 25,998 hours, 11,329 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010021
- Part serial: 0108011C
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RADOME DISCOVERED BY GROUND CREW DURING PREFLIGHT INSPECTION. / REMOVED & REPLACED NOSE ASSY PER AMM 53-52-00#1035140P/N OFF 1001002-1 P/N ON 1001002-7BS/N OFF 0108011C S/N ON 0212061
